# SDR AMTA200700718

- Difficulty date: December 21, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 016982
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R1 DOOR INOPERATIVE AT EXTERIOR AND INTERIOR.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT FWD RT POSITION IAW MM 33-51-06-2.  OPS CHECK NORMAL.  (K)
